# SDR USAA2012020700013

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53326711202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR53.2 TO FR54, Y450. REPLACED SEAT TRACK BETWEEN FR53.2 TO FR54, Y450 IAW A330 SRM 51-42-11, 53-31-15 FIG 101 SHT 8 SEC M-M.
